# SDR DXTA2011032904530

- Difficulty date: March 28, 2011
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N914QS
- Make and model: Cessna 750
- Aircraft serial: 7500296
- Aircraft time: 1,769 hours, 1,091 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Roller
- Part number: S307106C24
- Condition: Seized
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR WOULD NOT RETRACT.  GEAR HANDLE WILL NOT MOVE.  FOUND NLG UPLOCK ROLLER SEIZED.  R & R UPLOCK ROLLER & BOLT.  OPERATED GEAR, OPS CHECKED GOOD.  ALL WORK DONE IAW MM 32-20-00 & CMM 32-20-02.
